Alert archive / Indiana / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 1, NWS Indianapolis, IN
NWS Indianapolis, IN issued this severe thunderstorm warning at Feb 11, 2009, 1:20 PM EST for Jackson County, Lawrence County, Indiana. It was in force for 40 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Feb 11, 2009, 1:20 PM EST (18:20 UTC)
- Expired
- Feb 11, 2009, 2:00 PM EST
- In force
- 40 min
- Issued by
- NWS Indianapolis, IN
- Area
- Storm-based polygon
Counties Jackson County, IN, Lawrence County, IN
The radar
The Indianapolis radar (KIND), 96 km from the middle of the area, began a volume at 18:22 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Feb 11, 11:38 AM EST | Tornado Watch | SPC | 6 hr |
The nearest sounding before it
Cncnati-Daytn, OH (KILN), launched 12:00Z, 6.3 hours before the alert went out and 225 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 622 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 468 m²/s²
- 0-3 km storm-relative helicity
- 468 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KIND 111820
SVRIND
INC071-093-111900-
/O.NEW.KIND.SV.W.0001.090211T1820Z-090211T1900Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
120 PM EST WED FEB 11 2009
THE NATIONAL WEATHER SERVICE IN INDIANAPOLIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
JACKSON COUNTY IN SOUTH CENTRAL INDIANA...
LAWRENCE COUNTY IN SOUTH CENTRAL INDIANA...
THIS INCLUDES THE CITY OF BEDFORD...
* UNTIL 200 PM EST
* AT 117 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
OF 60 MPH. THIS STORM WAS LOCATED 9 MILES SOUTHWEST OF MITCHELL...
OR 16 MILES SOUTH OF BEDFORD...AND MOVING NORTHEAST AT 50 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
SILVERVILLE BY 125 PM EST...
SPRING MILL STATE PARK BY 130 PM EST...
BEDFORD BY 135 PM EST...
BARTLETTSVILLE BY 140 PM EST...
WIND GUSTS IN EXCESS OF 60 MPH ARE POSSIBLE WITH THIS STORM.
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF
YOUR HOME OR BUSINESS. THIS STORM HAS THE POTENTIAL TO CAUSE SERIOUS
INJURY AND SIGNIFICANT DAMAGE TO PROPERTY.
LAT...LON 3886 8670 3898 8664 3900 8647 3899 8633
3902 8633 3904 8609 3881 8582 3875 8588
3876 8606 3878 8609 3877 8612 3878 8623
3876 8625 3876 8629 3869 8632 3869 8662
TIME...MOT...LOC 1819Z 230DEG 42KT 3865 8655
$$
PUMA4 follow-up statements
000
WWUS53 KIND 111830
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
130 PM EST WED FEB 11 2009
INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
130 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR LAWRENCE AND JACKSON COUNTIES...
AT 126 PM EST...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR SPRING MILL STATE
PARK...OR 14 MILES SOUTH OF BEDFORD...MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BEDFORD BY 135 PM EST...
HELTONVILLE BY 140 PM EST...
PLEASANT VIEW BY 145 PM EST...
VALLONIA BY 150 PM EST...
LAT...LON 3870 8652 3885 8660 3898 8656 3900 8649
3899 8633 3902 8633 3904 8609 3881 8582
3875 8588 3876 8606 3878 8609 3877 8612
3878 8621 3876 8629 3869 8632
TIME...MOT...LOC 1830Z 226DEG 48KT 3870 8639
$$
PUMA000
WWUS53 KIND 111840
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
140 PM EST WED FEB 11 2009
INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
140 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR EASTERN LAWRENCE AND JACKSON COUNTIES...
AT 136 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
9 MILES SOUTHWEST OF MEDORA...OR 12 MILES SOUTHEAST OF BEDFORD...
MOVING NORTHEAST AT 55 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PLEASANT VIEW BY 145 PM EST...
VALLONIA BY 150 PM EST...
BROWNSTOWN BY 155 PM EST...
CROTHERSVILLE BY 200 PM EST...
LAT...LON 3869 8632 3873 8638 3887 8647 3899 8648
3899 8633 3902 8633 3904 8609 3881 8582
3875 8588 3876 8606 3878 8609 3877 8612
3878 8621 3877 8628 3873 8631
TIME...MOT...LOC 1840Z 226DEG 48KT 3879 8626
$$
PUMA000
WWUS53 KIND 111849
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
149 PM EST WED FEB 11 2009
INC071-093-111900-
/O.CON.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
149 PM EST WED FEB 11 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 PM EST
FOR NORTHEASTERN LAWRENCE AND JACKSON COUNTIES...
AT 145 PM EST...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR MEDORA...OR 16 MILES EAST OF BEDFORD...MOVING NORTHEAST AT 55
MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
BROWNSTOWN BY 155 PM EST...
LAT...LON 3876 8606 3878 8609 3877 8612 3878 8620
3877 8628 3898 8636 3899 8635 3899 8633
3902 8633 3904 8609 3881 8582 3875 8588
TIME...MOT...LOC 1849Z 229DEG 46KT 3884 8614
$$
PUMA000
WWUS53 KIND 111859
SVSIND
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
159 PM EST WED FEB 11 2009
INC071-093-111909-
/O.EXP.KIND.SV.W.0001.000000T0000Z-090211T1900Z/
JACKSON-LAWRENCE-
159 PM EST WED FEB 11 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAWRENCE AND
JACKSON COUNTIES WILL EXPIRE AT 200 PM EST/100 PM CST/...
LAT...LON 3876 8606 3878 8609 3877 8612 3878 8620
3877 8628 3898 8636 3899 8635 3899 8633
3902 8633 3904 8609 3881 8582 3875 8588
TIME...MOT...LOC 1859Z 229DEG 46KT 3892 8601
$$
PUMAWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this severe thunderstorm warning went out at Feb 11, 12:30 PM EST, 50 minutes earlier.
Area forecast discussion, Feb 11, 12:30 PM EST, 50 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE INDIANAPOLIS IN 1230 PM EST WED FEB 11 2009 .AVIATION...DISCUSSION FOR 111800Z TAF ISSUANCE. RADAR TRENDS SUGGEST ONGOING PCPN WL CONTINUE ACRS THE TAF SITES FOR THE FIRST 3-4 HRS OF THE TAF PERIOD. DEEPENING LOW PRES OVR IL WL PUSH QUICKLY TO THE NORTHEAST IN THE NEXT 6 HRS AND WINDS ARE EXPECTED TO INCREASE AND TURN TO THE NW. GOOD MIXING SHUD RESULT IN MVFR CIGS OR BETTER...HOWEVER BRIEF IFR VISIBILITIES ARE NOT OUT OF THE QUESTION IN SOME AREAS OF HEAVIER RAIN. WRAP AROUND CLOUDS AND ISOLATED SHRA ARE EXPECTED AFT 00Z. THIS SHUD AGAIN RESULT IN MVFR CIGS...BUST STILL SOME GUSTY WINDS. THE LOW EXITS QUICKLY TO THE NORTHEAST OVERNIGHT AND WINDS ARE EXPECTED TO WEAKEN DUE TO THE LACK OF DAYTIME HEATING AND THE LESSENING OF THE PRES GRADIENT. A RETURN TO VFR CONDITIONS IS EXPECTED AFT 121400 AS THE LOW DEPARTS. && .PREV DISCUSSION...FORECAST FOCUS WILL BE ON WIND/WX TODAY. WILL NOT MAKE ANY CHANGES TO THE CURRENT HIGH WIND WARNING TODAY. VIGOROUS H5 LOW WAS NEAR THE PANHANDLE OF TX. TWO SFC LOW PRESSURE AREAS WERE OVER SOUTHERN MISSOURI AND NORTH CENTRAL OK. TODAY...H5 LOW IS FORECAST TO MOVE NORTHEAST AND BECOME NEGATIVELY TILTED AS IT CLOSES OFF. THE ASSOCIATED SURFACE LOW WILL MOVE TOWARD INDIANA TODAY. THE NAM/SREF ARE CLOSER TOGETHER AS FAR AS THE PLACEMENT OF THE SURFACE LOW OVER IL BY LATER THIS AFTERNOON WHILE THE GFS IS FARTHER EAST WITH THE CENTER IN INDIANA. WILL LEAN TOWARD THE NAM/SREF FOR PLACEMENT. THE SURFACE LOW WILL DEEPEN CONSIDERABLY...AROUND 1MB/HR...AS IT MOVES INTO IL WHILE H85 LLJ HOWLS AT 60-65KTS OUT AHEAD OF THE COLD FRONT. BUFKIT MOMENTUM XFER SHOWS GUSTS OVER 55MPH LATER THIS AFTERNOON IN THE 18Z-00Z TIME FRAME AND THE CURRENT HIGH WIND WARNING WILL COVER THAT. BEFORE THEN...WINDS WILL INCREASE LATER THIS MORNING AND WILL GUST INTO THE 40S BEFORE THE STRONGEST WINDS ARRIVE THIS AFTERNOON. NEXT ISSUE IS POSSIBLE SQUALL LINE MOVING ACROSS THE CWA THIS AFTERNOON. THE LIMITING FACTOR WILL BE THE LACK OF INSTABILITY AS RAIN WILL BE ONGOING THIS MORNING. HOWEVER THERE IS A SIGNIFICANT AMOUNT OF LL SHEAR EARLY THIS AFTERNOON INTO THE EVENING AND WILL POSE A RISK FOR DAMAGING WIND AS THE LINE RAPIDLY MOVES THROUGH. IT LOOKS LIKE THE WINDOW FOR SQUALL LINE PASSAGE AND MOST OF THE DAMAGING WIND WILL BE IN THE 18Z-21Z TIME FRAME. NO CHANGES MADE TO QPF...STILL ANTICIPATING 1-2 INCHES AREAL AVERAGE. TONIGHT...COLD FRONT MOVES THROUGH BUT IT LOOKS LIKE THE COLD AIR WILL LAG BEHIND BY SEVERAL HOURS. HAVE KEPT LINGERING RAIN IN PORTIONS OF THE CWA UNTIL AROUND MIDNIGHT. AFTER THAT...PULLED POPS OUT OF ALL BUT THE FAR NORTHEAST CWA AND CHANGED WX TO -SN. THURSDAY/FRIDAY...QUIET WEATHER RETURNS AND TEMPS WILL BE AROUND 20 DEGREES COOLER ON THURSDAY COMPARED TO WEDNESDAY. HIGHS WILL BE IN THE 40S...STILL ABOVE NORMAL...AND LOWS WILL BE IN THE 20S. THE NEXT CHANCE OF PRECIP STILL LOOKS LIKE IT WILL OCCUR ON FRIDAY NIGHT. MODELS ARE IN NO BETTER AGREEMENT TODAY WITH THE PATH OF THE SURFACE LOW THAT MOVES OUT OF THE SOUTHERN PLAINS SO NO CHANGES WERE MADE TO POPS/WX/TEMPS. && .IND WATCHES/WARNINGS/ADVISORIES...HIGH WIND WARNING 15Z WED TO 6Z THU ALL OF IND CWA. && PUBLIC...SALLY AVIATION...JP
Hazardous weather outlook, Feb 11, 8:40 AM EST, 4 hours 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE INDIANAPOLIS IN 840 AM EST WED FEB 11 2009 INZ021-028>031-035>049-051>057-060>065-067>072-120915- CARROLL-WARREN-TIPPECANOE-CLINTON-HOWARD-FOUNTAIN-MONTGOMERY- BOONE-TIPTON-HAMILTON-MADISON-DELAWARE-RANDOLPH-VERMILLION-PARKE- PUTNAM-HENDRICKS-MARION-HANCOCK-HENRY-VIGO-CLAY-OWEN-MORGAN- JOHNSON-SHELBY-RUSH-SULLIVAN-GREENE-MONROE-BROWN-BARTHOLOMEW- DECATUR-KNOX-DAVIESS-MARTIN-LAWRENCE-JACKSON-JENNINGS- 840 AM EST WED FEB 11 2009 ...HIGH WIND WARNING 10 AM TODAY UNTIL 1 AM TONIGHT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL INDIANA. .DAY ONE...TODAY AND TONIGHT. GUSTY WIND TO 60 MPH OR HIGHER IS EXPECTED LATER THIS AFTERNOON. WIND OF THIS STRENGTH CAN CAUSE WIDESPREAD DAMAGE. WITH A SATURATED GROUND FROM RECENT SNOW MELT AND ADDITIONAL RAINFALL EXPECTED TREES COULD EASILY BE TOPPLED IN THE STRONG WIND. IN ADDITION TO TREE DAMAGE...POWER OUTAGES COULD ALSO OCCUR AS LOOSE TREE BRANCHES AND TREES COULD FALL INTO POWER LINES. THERE IS ALSO A SLIGHT RISK FOR SEVERE THUNDERSTORMS TODAY. A SQUALL LINE...WITH DAMAGING WIND...IS EXPECTED TO MOVE THROUGH CENTRAL INDIANA LATER THIS AFTERNOON. IN ADDITION TO DESTRUCTIVE WIND...HEAVY RAIN WILL PRODUCE LOCALIZED FLOODING AND LIGHTNING WILL ALSO BE A HAZARD. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. LOWLAND FLOODING IS EXPECTED TO DEVELOP INTO THE WEEKEND. SEE THE LATEST HYDROLOGIC STATEMENT FOR MORE DETAILED INFORMATION. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUESTED THIS AFTERNOON. SPOTTERS ARE ENCOURAGED TO REPORT ANY WIND DAMAGE OR WIND GUST SPEEDS TODAY AND TONIGHT. && MORE INFORMATION...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION CAN BE FOUND...AT HTTP://WEATHER.GOV/IND (ALL LOWERCASE)
In the hours before
Local storm report, Feb 11, 10:36 AM EST, 2 hours 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1036 AM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1000 AM FLOOD 3 E MONTEZUMA 39.79N 87.31W
02/11/2009 PARKE IN CO-OP OBSERVER
CR 510 S, JUST SOUTH OF US 36, REPORTED TO BE FLOODED.
&&
JKWIATKOLocal storm report, Feb 11, 11:53 AM EST, 1 hour 27 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
1153 AM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1114 AM FLOOD TERRE HAUTE 39.47N 87.38W
02/11/2009 VIGO IN EMERGENCY MNGR
ROAD CLOSURES DUE TO HIGH WATER COUNTY-WIDE. HIGH WATER
SIGNS POSTED COUNTY-WIDE.
&&
JKWIATKOLocal storm report, Feb 11, 1:12 PM EST, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE INDIANAPOLIS IN
112 PM EST WED FEB 11 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0111 PM HEAVY RAIN VINCENNES 38.68N 87.51W
02/11/2009 M1.50 INCH KNOX IN TRAINED SPOTTER
SINCE MIDNIGHT
&&
JKWIATKOThe office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 11, 6:38 AM EST | Areal Flood Advisory | IND | Bartholomew, Boone, Brown, Carroll, Clay, Clinton and 24 more | 103 days |
| Feb 11, 8:02 AM EST | Areal Flood Advisory | IND | Boone, Clay, Clinton, Delaware, Greene, Hamilton and 15 more | 103 days |
| Feb 11, 9:11 AM EST | Areal Flood Warning | IND | Clay, Fountain, Greene, Owen, Parke, Sullivan and 3 more | 77 days |
| Feb 11, 9:15 AM EST | Areal Flood Warning | IND | Boone, Carroll, Clinton, Hendricks, Marion, Montgomery and 3 more | 79 days |
| Feb 11, 9:20 AM EST | Areal Flood Warning | IND | Delaware, Greene, Hamilton, Hancock, Howard, Johnson and 5 more | 86 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Fountain, Parke, Tippecanoe, Vermillion, Warren | 10 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Fountain, Parke, Vermillion, Warren | 10 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 12 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Sullivan, Vigo | 12 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Knox, Sullivan | 15 days |
| Feb 11, 9:48 AM EST | River Flood Warning | IND | Knox, Sullivan | 15 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Delaware, Madison | 37 hr |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Hamilton, Madison | 48 hr |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Hamilton, Marion | 72 hr |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Marion, Morgan | 3 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Marion, Morgan | 3 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Morgan, Owen | 4 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Morgan, Owen | 4 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Greene, Owen | 6 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Daviess, Greene, Knox | 7 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 9 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Daviess, Gibson, Knox, Pike | 10 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Gibson, Knox | 11 days |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Clay, Greene | 62 hr |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Lawrence, Martin | 26 hr |
| Feb 11, 10:46 AM EST | River Flood Warning | IND | Jackson, Lawrence, Washington | 7 days |
| Feb 11, 11:28 AM EST | River Flood Warning | IND | Parke, Vermillion, Vigo | 10 days |
| Feb 11, 11:28 AM EST | River Flood Warning | IND | Knox | 14 days |
| Feb 11, 11:28 AM EST | River Flood Warning | IND | Knox | 14 days |
| Feb 11, 11:28 AM EST | River Flood Warning | IND | Gibson, Knox, Posey | 13 days |
| Feb 11, 11:28 AM EST | River Flood Warning | IND | Montgomery, Parke | 48 hr |
Nearby
Severe Thunderstorm Warnings in Indiana, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.